# SDR ASM2008F00001

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Engine: Ge GE9094B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine
- Part time: 20,975 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE MAINTENANCE PERSONNEL PERFORMED A BOROSCOPIC INSPECTION DETECTING BLADES TIP BENDED IN THE FIRST STAGE OF HIGH PRESSURE COMPRESSOR ROTABLE SECTION AND A IGV SCRATCHED IN THE RT ENG, OUT OF LIMITS IAW MM 72-00-00.  THE RT ENG WAS REPLACED AND TESTED IAW MM 71-00-02 AND 71-00-00, ALL CORRECT.
